Cette recherche s'applique uniquement aux ressources en bibliothèque.
10 résultats
Trier par:
Ajouter à la liste:
Étendre à toutes les références (sans texte intégral)
    • Plusieurs versions

    On the linearizability of 3-webs

    Grifone, Joseph, Muzsnay, Zoltán, Saab, Jihad
    Nonlinear Analysis, 2001, Vol.47(4), pp.2643-2654 [Revue évaluée par les pairs]
    ScienceDirect Journals (Elsevier)
    • Livre
    Sélectionner

    Algèbre linéaire

    Grifone, Joseph
    Toulouse : CEPADUES
    [2002]
    Recherche de la disponibilité
    Plus…
    Chargement
    Erreur de chargement
    Titre: Algèbre linéaire / Joseph Grifone
    Auteur: Grifone, Joseph
    Edition: 2e éd.
    Editeur: Toulouse : CEPADUES
    Date: [2002]
    Collation: VIII, 416 p. : ill. ; 24 cm
    Sujet RERO: Algèbre linéaire
    Classification: ams 15
    IMATH C-3
    Identifiant: 2854285697 (ISBN); http://catalogue.bnf.fr/ark:/12148/cb38914674d (URN)
    No RERO: R003383524
    Permalien:
    http://data.rero.ch/01-R003383524/html?view=FR_V1

    • Livre
    Sélectionner

    Introduction à l'anthropologie philosophique

    Grifone, Joseph
    Paris : Le Laurier
    [2019]
    Recherche de la disponibilité
    Plus…
    Chargement
    Erreur de chargement
    Titre: Introduction à l'anthropologie philosophique / Joseph Grifone
    Auteur: Grifone, Joseph
    Editeur: Paris : Le Laurier
    Date: [2019]
    Collation: 134 pages
    Collection: Bibliothèque d'initiation théologique
    Documents dans cette collection: Bibliothèque d'initiation théologique
    Sujet RERO: Philosophie de l'homme
    Sujet RERO - forme: [Manuels d'enseignement]
    Identifiant: 9782864954651 (ISBN)
    No RERO: R009005237
    Permalien:
    http://data.rero.ch/01-R009005237/html?view=FR_V1

    • Plusieurs versions

    Existence of Conservation Laws and Characterization of Recursion Operators for Completely Integrable Systems

    Grifone, Joseph, Mehdi, Mohamad
    Transactions of the American Mathematical Society, 1 November 1997, Vol.349(11), pp.4609-4633 [Revue évaluée par les pairs]

    • Plusieurs versions

    On the geometry of Lagrangian mechanics with non-holonomic constraints

    Grifone, Joseph, Mehdi, Mohamad
    Journal of Geometry and Physics, 1999, Vol.30(3), pp.187-203 [Revue évaluée par les pairs]
    ScienceDirect Journals (Elsevier)
    • Article
    Sélectionner

    Linearizable 3-webs and the Gronwall conjecture

    Grifone, Joseph, Muzsnay, Zoltan, Saab, Jihad
    arXiv.org, Feb 23, 2006
    © ProQuest LLC All rights reserved, Engineering Database, Publicly Available Content Database, ProQuest Engineering Collection, ProQuest Technology Collection, ProQuest SciTech Collection, Materials Science & Engineering Database, ProQuest Central (new), ProQuest Central Korea, SciTech Premium Collection, Technology Collection, ProQuest Central Essentials, ProQuest One Academic, Engineering Collection (ProQuest)
    Disponible
    Plus…
    Titre: Linearizable 3-webs and the Gronwall conjecture
    Auteur: Grifone, Joseph; Muzsnay, Zoltan; Saab, Jihad
    Contributeur: Saab, Jihad (pacrepositoryorg)
    Sujet: Webs ; Nonlinear Analysis
    Description: In the article "On the linearizability of 3-webs" (Nonlinear analysis 47, (2001) pp.2643-2654), published in 2001, we studied the linearizability problem for 3-webs on a 2-dimensional manifold. Four years after the publication of our article, V.V.Goldberg and V.V.Lychagin in the paper "On linearization of planar three-webs and Blaschke's conjecture" (C.R.Acad. Sci. Paris, Ser. I. vol. 341. num 3 (2005)) obtained similar results by a different method and criticized our article by qualifying the proofs incomplete. However, they obtained false result on the linearizability of a certain web. We present here the complete version of our work with computations and explicit formulas, because we deem that their opinion concerning our work is unjustified.
    Fait partie de: arXiv.org, Feb 23, 2006
    Identifiant: 2331-8422 (E-ISSN)

    • Article
    Sélectionner

    Linearizable 3-webs and the Gronwall conjecture

    Grifone, Joseph, Muzsnay, Zoltan, Saab, Jihad
    Cornell University
    Disponible
    Plus…
    Titre: Linearizable 3-webs and the Gronwall conjecture
    Auteur: Grifone, Joseph; Muzsnay, Zoltan; Saab, Jihad
    Sujet: Mathematics - Differential Geometry ; 53a60, 53c36
    Description: In the article "On the linearizability of 3-webs" (Nonlinear analysis 47, (2001) pp.2643-2654), published in 2001, we studied the linearizability problem for 3-webs on a 2-dimensional manifold. Four years after the publication of our article, V.V.Goldberg and V.V.Lychagin in the paper "On linearization of planar three-webs and Blaschke's conjecture" (C.R.Acad. Sci. Paris, Ser. I. vol. 341. num 3 (2005)) obtained similar results by a different method and criticized our article by qualifying the proofs incomplete. However, they obtained false result on the linearizability of a certain web. We present here the complete version of our work with computations and explicit formulas, because we deem that their opinion concerning our work is unjustified. Comment: 14 pages
    Identifiant: math/0602535 (ARXIV ID)

    • Livre
    Sélectionner

    Web theory and related topics

    Grifone, Joseph
    Singapore [etc.] : World Scientific
    [2001]
    Recherche de la disponibilité
    Plus…
    Chargement
    Erreur de chargement
    Titre: Web theory and related topics / ed. by Joseph Grifone, Eliane Salem
    Auteur: Grifone, Joseph
    Editeur: Singapore [etc.] : World Scientific
    Date: [2001]
    Collation: VII, 234 p. : ill. ; 23 cm
    Congrès: Journées sur les Tissus (1996 : Toulouse )
    Note: La préf. porte: This volume contains the contributions to the Journées sur les Tissus, held in Toulouse in December 1996... - Congrès de mathématiques. Toulouse. 1996
    Classification: ams 57
    IMATH A-3
    Identifiant: 9810246048 (ISBN)
    No RERO: R003081887
    Permalien:
    http://data.rero.ch/01-R003081887/html?view=FR_V1

    • Livre
    Sélectionner

    Variational principles for second-order differential equations : application of the Spencer theory to characterize variational sprays

    Grifone, Joseph
    Muzsnay, Zoltán
    Singapore [etc.] : World Scientific
    [2000]
    Recherche de la disponibilité
    Plus…
    Chargement
    Erreur de chargement
    Titre: Variational principles for second-order differential equations : application of the Spencer theory to characterize variational sprays / Joseph Grifone, Zoltán Muzsnay
    Auteur: Grifone, Joseph
    Contributeur: Muzsnay, Zoltán
    Editeur: Singapore [etc.] : World Scientific
    Date: [2000]
    Collation: X, 217 p. ; 23 cm
    Classification: IMATH B-10
    Identifiant: 9810237340 (ISBN)
    No RERO: R003135190
    Permalien:
    http://data.rero.ch/01-R003135190/html?view=FR_V1

    • Livre
    Sélectionner

    Web Theory and Related Topics.

    Grifone, Joseph,
    Ebook Central Perpetual and DDA titles (ProQuest)
    Disponible
    Plus…
    Titre: Web Theory and Related Topics.
    Auteur: Grifone, Joseph;
    Contributeur: Salem, Eliane.
    Editeur: Singapore: World Scientific Publishing Co Pte Ltd
    Date: 2001
    Sujet: Webs (Differential geometry) Geometry, Differential
    Description: This book provides an overview of recent developments in web theory. Webs (i.e. families of foliations in general position) appear in many different fields of mathematics (differential geometry, algebraic geometry, differential equations, symplectic geometry, etc.) and physics (mechanics, geometrical optics, etc.). After giving a survey on webs in differential geometry and algebraic geometry, the book presents new results on partial differential equations, integrable systems, holomorphic dynamics and nonlinear optics obtained through web theory. Contents: A Naïve Guide to Web Geometry (I Nakai); An Introduction to Web Geometry: Analytic Web Geometry (A Hénaut); Webs and Curvature (P T Nagy); Recent Developments: Conformal Flows on ∀ ,0 and Hexagonal 3-Webs (M Belliart et al.); Rigidity of Webs (J-P Dufour); Resonant Geometric Optics and Webs (J-L Joly et al.); Introduction to G -Structures via Three Examples (J M Landsberg); Web Geometry and the Equivalence Problem of the First Order Partial...
    Intro -- CONTENTS -- Preface -- A Naive Guide to Web Geometry -- An Introduction to Web Geometry -- Analytic Web Geometry -- Webs and Curvature -- Recent Developments -- Conformal Flows on Co and Hexagonal 3-Webs -- Rigidity of Webs -- Resonant Geometric Optics and Webs -- Introduction to G-Structures via Three Examples -- Web Geometry and the Equivalence Problem of the First Order Partial Differential Equations -- Veronese Webs and Transversally Veronese Foliations -- A Three-Dimensional Lagrangian Four-Web with No Abelian Relation.
    Identifiant: 9789812794581 (E-ISBN); 9789810246044 (ISBN); 9789810246044 (ISBN)